# SDR 00025

- Difficulty date: May 3, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N233TW
- Make and model: Lear 24B
- Aircraft serial: 24B221
- Aircraft time: 14,139 hours, 12,737 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Loose
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT ON APPROACH TO ORH SELECTED GEAR DOWN, NO RT MAIN GREEN LIGHT, ALL OTHER INDICATIONS NORMAL.  FLYBY THE TOWER, TOWER INDICATED GEAR APPEARED DOWN, NORMAL LANDING.  MAINTENANCE FOUND BULB LOOSE IN SOCKET AND RESET, CHECKED WITH TEST SWITCH GOOD.  AIRCRAFT RETURNED TO SERVICE.
